# SDR RU3A20190814038

- Difficulty date: August 14, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N13
- Make and model: Beech C90GTI
- Aircraft serial: LJ1968
- Aircraft time: 2,502 hours, 2,061 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

NO R/H GEAR DOWN INDICATION. LANDING GEAR HANDLE RED. EMERGENCY PROCEDURES C/W. UPON LANDING R/H GREEN ILLUMINATED AND RED HANDLE EXTINGUISHED
